MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439688
Medical Device Problem Codes Capturing Problem (2891); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead was observed with rising and high threshold.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7462185
Report Number2649622-2018-07028
Device Sequence Number16417083
Product Code OJX
UDI-Device Identifier00643169601819
UDI-Public00643169601819
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/03/2019
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR